# SDR SWIA200819378

- Difficulty date: March 23, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 6,904 hours, 4,440 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: 4739163
- Part serial: 0697E
- Condition: Low Pressure
- Location: Lt Engine
- Part time: 6,861 hours, 4,399 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6151 - RECEIVED AN "ENG BOT LO 1" EICAS CAUTION MESSAGE.  REPLACED LEFT ENGINE FIRE BOTTLE IAW CRJ 700 MM 26-21-07.  MESSAGE EXTINGUISHED.
